Volume 9, March 2003
|Page(s)||105 - 124|
|Published online||15 September 2003|
Lower semicontinuity of multiple µ-quasiconvex integrals
Dipartimento di Matematica, Politecnico di
Milano, Piazza Leonardo da Vinci 32, 20133 Milano, Italy; firstname.lastname@example.org.
Lower semicontinuity results are obtained for multiple integrals of the kind , where μ is a given positive measure on , and the vector-valued function u belongs to the Sobolev space associated with μ. The proofs are essentially based on blow-up techniques, and a significant role is played therein by the concepts of tangent space and of tangent measures to μ. More precisely, for fully general μ, a notion of quasiconvexity for f along the tangent bundle to μ, turns out to be necessary for lower semicontinuity; the sufficiency of such condition is also shown, when μ belongs to a suitable class of rectifiable measures.
Mathematics Subject Classification: 28A25 / 49J45 / 26B25
Key words: Borel measures / tangent properties / lower semicontinuity.
© EDP Sciences, SMAI, 2003
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.